Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 177, NWS Wichita, KS

July 3, 2005Butler County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jul 3, 2005, 7:13 PM CDT for Butler County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2005, 7:13 PM CDT (00:13 UTC)
Expired
Jul 3, 2005, 8:15 PM CDT
In force
62 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

County Butler County, KS

The radar

The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 2:35 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 0.2 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2005-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4511 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2005-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4511 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
1487 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
14.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 040013
SVRICT
KSC015-040115-
/O.NEW.KICT.SV.W.0177.050704T0013Z-050704T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT SUN JUL 3 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BUTLER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 815 PM CDT.

* AT 711 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST
  OF POTWIN TO 11 MILES NORTHWEST OF ROSE HILL...MOVING SOUTHEAST AT
  20 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  AUGUSTA...BENTON...CASSODAY...DOUGLASS...EL DORADO...ELBING...
  LATHAM...LEON...POTWIN...ROSALIA...ROSE HILL...TOWANDA...EL DORADO
  LAKE

THE SEVERE THUNDERSTORMS ARE CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  DAMAGING WINDS OF 60 TO 80 MILES AN HOUR...

THE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL.

SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3807 9714 3748 9714 3749 9662 3806 9662

$$

JAKUB
2 follow-up statements
000 
WWUS53 KICT 040021
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT SUN JUL 3 2005

KSC015-040115-
/O.CON.KICT.SV.W.0177.000000T0000Z-050704T0115Z/
BUTLER KS-
721 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BUTLER COUNTY UNTIL
815 PM CDT...

AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BURNS TO HAYSVILLE...AND MOVING
SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR TOWANDA BY  735 PM CDT.
  NEAR ROSE HILL BY  750 PM CDT.
  NEAR EL DORADO BY  755 PM CDT.
  NEAR DOUGLASS BY  810 PM CDT.
  NEAR LEON BY  815 PM CDT.

THE TOWNS OF BENTON...EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3807 9714 3748 9714 3749 9662 3806 9662

$$

DARMOFAL
000 
WWUS53 KICT 040034
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
734 PM CDT SUN JUL 3 2005

KSC015-040115-
/O.CON.KICT.SV.W.0177.000000T0000Z-050704T0115Z/
BUTLER KS-
734 PM CDT SUN JUL 3 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BUTLER COUNTY UNTIL
815 PM CDT...

AT 733 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CASSODAY TO ANDOVER...AND MOVING
SOUTHEAST AT 20 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR EL DORADO BY  740 PM CDT.
  NEAR ROSE HILL BY  750 PM CDT.
  NEAR DOUGLASS BY  810 PM CDT.

THE TOWNS OF BENTON...EL DORADO LAKE AND ROSALIA ARE ALSO IN THE PATH
OF THIS LINE OF SEVERE THUNDERSTORMS.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3807 9714 3748 9714 3749 9662 3806 9662

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:00 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Jul 3, 5:00 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
500 PM CDT SUN JUL 3 2005

.MESO UPDATE...

LONG-TRACK SUPERCELL FINALLY DISSIPATED NEAR MCPHERSON. THIS APPEARS
MOST LIKELY DUE TO THE OUTFLOW BOUNDARY BECOMING DIFFUSE TO
NON-EXISTENT EAST OF I-135, WHICH LIKELY RESULTED IN DECREASED
INGESTION OF LOW-LEVEL HELICITY INTO THE STORM.

SURFACE WINDS HAVE BACKED SUBSTANTIALLY OVER SOUTH CENTRAL AND
SOUTHEAST KANSAS OVER THE LAST SEVERAL HOURS, WHICH HAVE ENHANCED
THE LOW-LEVEL HELICITIES AND ASSOCIATED TORNADO THREAT.
THUNDERSTORMS CONTINUE TO FORM WEST OF HUTCHINSON ALONG AND JUST TO
THE NORTH OF A SOUTHWARD SAGGING OUTFLOW BOUNDARY. WITH STORMS
MOVING INTO RICHER LOW-LEVEL MOISTURE OVER SOUTH CENTRAL KANSAS,
ALONG WITH INCREASED BACKED FLOW/HELICITIES AND LOWER CLOUD BASES
ALONG BOUNDARY, TORNADO THREAT WILL CONTINUE THROUGH THE EVENING.
VERY LARGE HAIL, DUE TO EXTREME INSTABILITY, AND DAMAGING WINDS WILL
BE THREATS AS WELL. LOW-LEVEL WIND PROFILES WILL LIKELY CONTINUE TO
BACK EVEN MORE THROUGH THE EVENING HOURS, ALONG WITH CLOUDS BASES
LOWERING SLIGHTLY DUE TO DIURNAL COOLING. THIS WILL ONLY ENHANCE THE
TORNADO THREAT THIS EVENING.

KLEINSASSER/CARUSO

---------------------------------------------------------------------
PREVIOUS DISCUSSION
234 PM CDT SUN JUL 3 2005

.DISCUSSION...
FORECAST CONCERNS...
SEVERE WEATHER THIS EVENING AND HEAVY RAIN POTENTIAL OVERNIGHT...

CURRENT SUPERCELL STORM IN BARTON COUNTY KANSAS JUST THE BEGINNING
OF WHAT WILL BE A LONG EVENING/NIGHT ACROSS CENTRAL AND EVENTUALLY
SOUTH CENTRAL/SOUTHEAST KANSAS. ATMOSPHERE HAS BECOME VERY TO
EXTREMELY UNSTABLE ACROSS SOUTH CENTRAL KANSAS. BACKED NEAR SURFACE
FLOW ALONG/JUST AHEAD OF OUTFLOW BOUNDARIES AND SURFACE COLD FRONT
WILL CONTINUE TO SUPPORT TORNADO THREAT INTO THE EARLY EVENING,
THOUGH MODE SHOULD TRANSITION TO BOW ECHO/DAMAGING WIND THREAT LATER
ON. BESIDES VERY LARGE HAIL AND DAMAGING WINDS, HEAVY RAIN RISK WILL
INCREASE WITH DEVELOPMENT OF LARGER SCALE MESOSCALE SYSTEM(S) INTO
THE OVERNIGHT HOURS. THOUGH FLASH FLOOD GUIDANCE VALUES HAVE COME UP
A BIT, PARTS OF THE AREA STILL RECOVERING FROM JUNE DELUGES, SO
FIGURED IT WISE TO GO WITH FLOOD WATCH TONIGHT.

OTHERWISE, GENERALLY ONLY SLIGHT TWEAKS TO FORECAST NEEDED INTO
THE OUTER PERIODS. CHANCES, ALBEIT MODEST AND HARD TO PIN DOWN
AT THIS POINT, WILL CONTINUE IN WEAK-MODEST WEST-NORTHWEST FLOW
ALOFT INTO WEDNESDAY NIGHT.

DARMOFAL

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    68  87  66  89 /  70  30  20  20
HUTCHINSON      67  87  64  89 /  80  20  20  20
NEWTON          67  86  65  88 /  80  20  20  20
ELDORADO        68  86  66  88 /  70  30  20  20
WINFIELD-KWLD   70  89  68  91 /  70  40  20  20
RUSSELL         63  86  62  88 /  70  10  10  10
GREAT BEND      64  86  63  88 /  80  20  20  20
SALINA          66  87  64  90 /  80  20  10  10
MCPHERSON       67  87  64  89 /  80  20  20  20
COFFEYVILLE     70  87  68  89 /  60  40  20  20
CHANUTE         68  86  66  88 /  70  30  10  10
IOLA            68  85  66  87 /  70  30  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT UNTIL 6 AM CDT MONDAY MORNING
FOR THE FOLLOWING ZONES...ALLEN...BARTON...BUTLER...CHASE...
CHAUTAUQUA...COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...
HARVEY...KINGMAN...LABETTE...LINCOLN...MARION...MCPHERSON...
MONTGOMERY...NEOSHO...RENO...RICE...RUSSELL...SALINE...
SEDGWICK...SUMNER...WILSON...AND WOODSON.

&&

DARMOFAL
Hazardous weather outlook, Jul 3, 3:15 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
315 PM CDT SUN JUL 3 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-041200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
314 PM PM CDT SUN JUL 3 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THE RISK FOR SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS, AS A COLD FRONT PUSHES
SLOWLY SOUTH INTO THE AREA. VERY LARGE HAIL UP TO BASEBALL SIZE
AND DESTRUCTIVE WINDS TO 80 MPH CAN BE EXPECTED WITH THE
STRONGEST STORMS. A COUPLE OF TORNADOES WILL ALSO BE POSSIBLE
EARLY THIS EVENING.

INDIVIDUAL SUPERCELLS OR STORM CLUSTERS ARE EXPECTED TO EVOLVE
OR DEVELOP INTO MORE OF A LINEAR STORM STRUCTURE LATER IN THE
EVENING OR OVERNIGHT, WHICH WILL EVENTUALLY AFFECT SOUTHEAST
KANSAS. BESIDES A WIND AND HAIL THREAT, THE RISK FOR LOCALLY
HEAVY RAIN MAY ALSO BECOME A CONCERN ACROSS THE ENTIRE AREA,
WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 3 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SOME LINGERING THUNDERSTORMS WILL BE POSSIBLE, MAINLY OVER SOUTH
CENTRAL AND SOUTHEAST KANSAS MONDAY MORNING. THE MAIN RISK WITH
THIS ACTIVITY WILL BE HEAVY RAINFALL AND LOCALIZED FLOODING.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT CONDITIONS WILL REMAIN
UNSTABLE FOR MORE COMPLEXES OF THUNDERSTORMS. HOWEVER, THE
PLACEMENT OF THE STORMS WILL BE DEPENDENT ON THE POSITION OF THE
FRONTAL BOUNDARY. RIGHT NOW, IT IS TOO EARLY TO DEPICT THE DEGREE
OF SEVERITY AND  TIMING OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS ANTICIPATED THIS EVENING, POSSIBLY
LASTING INTO THE OVERNIGHT HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KED

In the hours before

Local storm report, Jul 3, 6:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
649 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             HAVEN                   37.90N 97.78W
07/03/2005  1.50 INCH        RENO               KS   TRAINED SPOTTER

0630 PM     TSTM WND GST     HAVEN                   37.90N 97.78W
07/03/2005  80 MPH           RENO               KS   TRAINED SPOTTER

            ESTIMATED 80 MPH WIND GUSTS

&&

CDB
Local storm report, Jul 3, 6:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0646 PM     TSTM WND DMG     CHENEY                  37.63N 97.78W
07/03/2005                   SEDGWICK           KS   LAW ENFORCEMENT

            METAL GRAIN STORAGE BUILDING DAMAGED

&&

CDB
Local storm report, Jul 3, 6:58 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
658 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     1 E COLWICH             37.78N 97.52W
07/03/2005  85 MPH           SEDGWICK           KS   AMATEUR RADIO

&&

ADK
Local storm report, Jul 3, 7:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
701 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     FUNNEL CLOUD     COLWICH                 37.78N 97.54W
07/03/2005                   SEDGWICK           KS   LAW ENFORCEMENT

&&

CDB
Local storm report, Jul 3, 7:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
705 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND GST     8 E CLEVELAND           37.55N 97.98W
07/03/2005  60 MPH           KINGMAN            KS   TRAINED SPOTTER

            TREE AND POWER LINE DAMAGE RESULTING IN POWER OUTAGES.

&&

ES
Local storm report, Jul 3, 7:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
712 PM CDT SUN JUL 03 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     5 S ANDALE              37.72N 97.63W
07/03/2005  100 MPH          SEDGWICK           KS   BROADCAST MEDIA

            REPORTED BY KFDI MOBILE UNIT. GOLFBALL SIZE HAIL ALSO
            REPORTED.

&&

ADK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 7:02 PM CDTSevere Thunderstorm WarningICTSumner58 min
Jul 3, 7:07 PM CDTSevere Thunderstorm WarningICTHarper53 min
Jul 3, 7:26 PM CDTSevere Thunderstorm WarningICTKingman65 min
Jul 3, 7:37 PM CDTSevere Thunderstorm WarningICTSedgwick53 min
Jul 3, 7:56 PM CDTSevere Thunderstorm WarningICTHarper, Sumner64 min
Jul 3, 8:01 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Greenwood59 min
Jul 3, 8:05 PM CDTFlash Flood WarningICTKingman, Reno, Sedgwick6 hr
Jul 3, 8:15 PM CDTSevere Thunderstorm WarningICTHarper60 min
Jul 3, 8:45 PM CDTSevere Thunderstorm WarningICTWoodson47 min
Jul 3, 8:53 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner67 min
Jul 3, 9:03 PM CDTFlash Flood WarningICTHarper, Sumner6 hr
Jul 3, 9:33 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk57 min
Jul 3, 9:51 PM CDTSevere Thunderstorm WarningICTKingman54 min
Jul 3, 9:59 PM CDTSevere Thunderstorm WarningICTCowley, Harper, Sumner61 min
Jul 3, 10:05 PM CDTSevere Thunderstorm WarningICTGreenwood29 min
Jul 3, 10:39 PM CDTSevere Thunderstorm WarningICTKingman, Reno28 min
Jul 3, 10:44 PM CDTSevere Thunderstorm WarningICTKingman57 min
Jul 3, 10:59 PM CDTSevere Thunderstorm WarningICTSumner61 min
Jul 3, 11:08 PM CDTSevere Thunderstorm WarningICTHarper54 min
Jul 3, 11:22 PM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson37 min
Jul 3, 11:33 PM CDTSevere Thunderstorm WarningICTSumner60 min
Jul 4, 12:06 AM CDTSevere Thunderstorm WarningICTCowley54 min
Jul 4, 12:40 AM CDTFlash Flood WarningICTCowley6 hr
Jul 4, 12:58 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.